Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have a pain during stool paas and also have white liquid in stool

sir i have a pain during stool paas and also have white liquid in stool. i have this problem last one year . i am alcholic and also done masterbate daily. now i have pain in abdomanal and also loose muscle and my weight , my face isgoing black colour and also feel very lazy and weekness in body. please sir tell me the treatment thankyou.
Asked On : Sat, 7 Aug 2010
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi well come to HCM.
Pain while pasiing stool could be due to some fissure.For loss of wt and you should
get done reports like bl sugar fasting and ppbs, your LFT with usg abdomen, and Hiv
with X- ray chest, Your CBC count etc. your masturbation has nothing to do with this.
So consult your doctor and get done reports what ever he suggests. IF taking over
dose of alcohol give it up your reduce what ever you can do at earliest. Thanks
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor